RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 637–640 (Mi mz693)  

Brief Communications

Spectra of Continuous Linear Operators on Separable Fréchet Spaces

S. A. Shkarin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm693

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 587–590

Bibliographic databases:

Received: 08.04.1999
Revised: 21.07.2000

Citation: S. A. Shkarin, “Spectra of Continuous Linear Operators on Separable Fréchet Spaces”, Mat. Zametki, 69:4 (2001), 637–640; Math. Notes, 69:4 (2001), 587–590

Citation in format AMSBIB
\Bibitem{Shk01}
\by S.~A.~Shkarin
\paper Spectra of Continuous Linear Operators on Separable Fréchet Spaces
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz693}
\crossref{https://doi.org/10.4213/mzm693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846006}
\zmath{https://zbmath.org/?q=an:1011.47003}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 587--590
\crossref{https://doi.org/10.1023/A:1010280802642}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200031}


Linking options:
  • http://mi.mathnet.ru/eng/mz693
  • https://doi.org/10.4213/mzm693
  • http://mi.mathnet.ru/eng/mz/v69/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:50
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019